# SDR ASAA2013030394051

- Difficulty date: March 3, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 17,612 hours, 5,526 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Connector
- Part number: MS24266R14B15S6
- Condition: Misinstalled
- Location: Hf System
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

HF/SAT PANEL GOES DARK WITH LIGHTS TEST SWITCH IN TEST MODE.  FOUND D99244 WIRES 9003,9004 SWAPPED. MOVED WIRES TO CORRECT LOCATION. OPS GOOD. REF WDM 23-15-11. GROUND VERIFICATION SUCCESSFUL REF 23-15-00.
